Monotone convergence theorems for semibounded operators and forms with applications

Jussi Behrndt, Seppo Hassi, Henk de Snoo, Rudi Wietsma

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)927-951
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Issue number5
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this